# SDR UPS04M42934

- Difficulty date: June 20, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT HORIZONTAL STAB BARREL NUT HOLE NR 27 FOUND CORRODED ON BOTTOM & S/W SURFACE.  CORROSION REMOVED AT BARREL NUT TO 0.080 INCH DEEP FOUND OUT OF LIMIT PER EN1226-04, ADVISE HOLE NR 27 LT ENLARGED.  REPAIR & FAB SLEEVE BUSHING PER EO MD11-5510-19409-G.  APPLIED SEALANT PR1422B2 AT B/N HOLE NR 27 LEFT.  REPAIR SLEEVE BUSHING INSTALLED AT B/N HOLE NR 27 LEFT PER EO MD11-5510-1 9409-G & EN:1226-04 FOUND WITHIN LIMIT, SATISFACTORY.
